# SDR SWAA2020052642631

- Difficulty date: April 15, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB EVIDENCE OF STIFFENER CRACK AT STA.129.50 RIB 5 AND 1' ABOVE BOTTOM SKIN 3RD STIFFENER BACK.  CUTOUT DAMAGE AREA AT LT HORIZONTAL STAB STIFFENER AT STA 129.50 RIB 5' AND 1' ABOVE SKIN 3RD STIFFENER. IAW SRM 55-10-09-2R-4.  REPAIR 4 FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 55-10-09-02R-4 REPAIR 4 PARA 4 A-R.
